# SDR UHLA2011011000333

- Difficulty date: January 10, 2011
- Submitted: January 11, 2011
- Operation: Air carrier
- Aircraft: N855RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000077
- Aircraft time: 16,196 hours, 8,943 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Jammed
- Location: L2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR DISARM HANDLE JAMMED.  INSPECTED, LUBED, AND PERFORMED OPS CHECK IAW EMB 170 CMM 52-42-22.  NO DEFECTS NOTED.
